mental-health-icon

Overdose of sleepingpills

My friend took overdose of sleeping pills on Friday evening. Immediately she was taken to the nearest Hospital and after 2 hours doctor said that she was out of danger. But the problem is that its been 2 days and she is not responding ,we can see the body movement but she is not able to speak anything. She is hardly opening her eyes. What I want to know is that How long does it takes to get up completely after the treatment is done of sleeping pills overdose.
views-icons 50 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Overdose of sleepingpills

doctor profile image
Ms. Hema Sampath Bangalore | Clinical Psychologist
Answered
Hello, yes the doctors in the hospital will look after her . Regarding the attempt of your friend do you have any clue why she took such a step ???Is she under any relationship problem or is she facing any family issues?? if you feel one of those please take her to a counsellor/ psychologist and help her to come out that problem.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kavita Sagarkar Mumbai | Psychiatrist
Answered
As she is already in the hospital and the doctor has said she is out of danger, there should not be any immediate cause to worry. Your friend may be sedated by the doctor hence she may seem sleepy or not opening her eyes.
You can even clarify with the treating doctor.
She should be up and about in a few days.
What you should take care is to have the reason why she took this drastic step treated. Was it a sudden impulse due to some incident or a long standing depression or some other psychiatric condition. She will require counseling ,support and may be medication.
Hope this helps.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO